# SDR 2007UALA00049

- Difficulty date: January 6, 2007
- Submitted: January 16, 2007
- Operation: Air carrier
- Aircraft: N333UA
- Make and model: Boeing 737322
- Aircraft serial: 24228
- Aircraft time: 54,176 hours, 29,272 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHT IN FWD RIGHT STOW BIN BULL NOSE IS INOP.  REPLACED LIGHT.
